PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Panadol Night

Panadol Night

Panadol Night Contains Two Active Ingredients, Paracetamol Which Is An Analgesic (a Pain Reliever Which Relieves Aches) And Antipyretic (reduces Body Temperature When You Have A Fe...

Panadol Night Contains Two Active Ingredients, Paracetamol Which Is An Analgesic (a Pain Reliever Which Relieves Aches) And Antipyretic (reduces Body ...

Brand: Brand

Ingredient: Paracetamol

₦4,800.00

In Stock

1 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Panadol Night provides night time relief when when you have pain such as:

  • Headaches
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Period pain

It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

Active Ingredient: 

 

  • Paracetamol 500mg
  • Diphenhydramine hydrochloride 25mg

Side Effects:

 Drowsiness
Feeling of sickness
Skin reddening
Allergic reactions
Shortness of breath
Swollen facial features
Liver damage
Abnormalities of blood cells
Nausea
Rashes
NB: These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. 

How to Use

12-Adult: 2 tablets 20 minutes before bed

Mr Famasi Advice

Do not exceed stated dose.
Do not take more than 2 caplets per night
Do not take for more than 10 consecutive nights without consulting a doctor

Specifications

Content no available

About this item

Panadol Night provides night time relief when when you have pain such as:

  • Headaches
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Period pain

It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

Active Ingredient: 

 

  • Paracetamol 500mg
  • Diphenhydramine hydrochloride 25mg

Side Effects:

 Drowsiness
Feeling of sickness
Skin reddening
Allergic reactions
Shortness of breath
Swollen facial features
Liver damage
Abnormalities of blood cells
Nausea
Rashes
NB: These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. 

12-Adult: 2 tablets 20 minutes before bed

Do not exceed stated dose.
Do not take more than 2 caplets per night
Do not take for more than 10 consecutive nights without consulting a doctor

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦4,800.00

.